Facebook Pixel
EmpowHER Guest

about my High bp

By Anonymous March 21, 2016 - 3:45pm
Rate This

73 year old man been on BP med for most of my adult life until 2 years ago- prepping for a total hip replacement-- Doctor decided to take me off Atlenol- Family doctor every six months for blood work and BP is always--128/78 almost a common-- having trouble with vision lately- blamed it on new glasses- tired from time to time--took my BP 138/90-- have some of the old attenol-should I take one?

Add a Comment1 Comments

HERWriter Guide

Hello Anon

Thank you for your post.

We are unable to give you a definitive answer because we cannot recommend prescription medication to someone.

Your doctor took you off for a reason so going back on it without a consultation is probably not a good idea. Atenolol is a medication that, when taken right before or during surgery, can have very serious side effects. You should place a quick phone call in for advice.

Read more here: http://www.empowher.com/condition/high-blood-pressure

Good luck with your upcoming surgery.


March 21, 2016 - 5:12pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

High Blood Pressure

Get Email Updates

High Blood Pressure Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!